Directed graphs with unique paths of fixed length

C.W.H. Lam, J.H. van Lint

Research output: Contribution to journalArticleAcademicpeer-review

20 Citations (Scopus)
45 Downloads (Pure)
Original languageEnglish
Pages (from-to)331-337
JournalJournal of Combinatorial Theory, Series B
Volume24
Issue number3
DOIs
Publication statusPublished - 1978

Cite this

Lam, C.W.H. ; van Lint, J.H. / Directed graphs with unique paths of fixed length. In: Journal of Combinatorial Theory, Series B. 1978 ; Vol. 24, No. 3. pp. 331-337.
@article{78944b14fdef4aa09b564245434eeb39,
title = "Directed graphs with unique paths of fixed length",
author = "C.W.H. Lam and {van Lint}, J.H.",
year = "1978",
doi = "10.1016/0095-8956(78)90052-7",
language = "English",
volume = "24",
pages = "331--337",
journal = "Journal of Combinatorial Theory, Series B",
issn = "0095-8956",
publisher = "Academic Press Inc.",
number = "3",

}

Directed graphs with unique paths of fixed length. / Lam, C.W.H.; van Lint, J.H.

In: Journal of Combinatorial Theory, Series B, Vol. 24, No. 3, 1978, p. 331-337.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Directed graphs with unique paths of fixed length

AU - Lam, C.W.H.

AU - van Lint, J.H.

PY - 1978

Y1 - 1978

U2 - 10.1016/0095-8956(78)90052-7

DO - 10.1016/0095-8956(78)90052-7

M3 - Article

VL - 24

SP - 331

EP - 337

JO - Journal of Combinatorial Theory, Series B

JF - Journal of Combinatorial Theory, Series B

SN - 0095-8956

IS - 3

ER -